Alert archive / Missouri / River Flood Warnings in 2016
River Flood Warning 23, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Sep 10, 2016, 8:08 AM CDT for Bates County, Vernon County, Missouri. It took effect at Sep 11, 2016, 12:34 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2016, 8:08 AM CDT (13:08 UTC)
- In effect from
- Sep 11, 2016, 12:34 PM CDT
- Expired
- Sep 15, 2016, 1:48 AM CDT
- In force
- 4 days
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bates County, MO, Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 87 km from the middle of the area, began a volume at 13:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Osage River near Schell City (SCZM7).
- Action stage
- 28 ft
- Minor stage
- 30 ft
- Moderate stage
- 35 ft
- Major stage
- 45 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06918070, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
733
WGUS43 KSGF 101309
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
808 AM CDT SAT SEP 10 2016
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Osage River near Schell City affecting Bates and Vernon Counties.
.Heavy rainfall across the area over the past several days will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC013-217-110108-
/O.NEW.KSGF.FL.W.0023.160911T1734Z-160915T0648Z/
/SCZM7.1.ER.160911T1734Z.160913T0000Z.160914T0648Z.NO/
808 AM CDT SAT SEP 10 2016
The National Weather Service in Springfield has issued a flood warning
* From Sunday afternoon...until further notice.
...For the Osage River near Schell City...
* At7:45 AM Saturday The stage was 20.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tomorrow early
afternoon and continue to rise to near 31.0 feet by Monday evening.
The river will fall below flood stage by early Wednesday morning.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of
Schell City. County roads west and north of Route M become
flooded. The Four River Conservation Area 10 miles west of Schell
City floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Osage River Basin
Schell City 30 20.4 Sat 08 AM 28.7 30.9 31.0
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$7 follow-up statements
518
WGUS83 KSGF 101844
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
144 PM CDT SAT SEP 10 2016
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Little Osage River at Fulton affecting Bourbon County
Little Osage River near Horton affecting Vernon County
Osage River near Schell City affecting Bates and Vernon Counties
.Heavy rain that fell over the last few days will result in continued
elevated levels on area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
KSC011-110944-
/O.EXT.KSGF.FL.W.0021.000000T0000Z-160911T2113Z/
/FTNK1.1.ER.160910T0921Z.160910T1515Z.160910T2113Z.NO/
144 PM CDT SAT SEP 10 2016
...For the Little Osage River at Fulton...
* At 1:30 PM Saturday The stage was 23.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* Impact...At 22.0 feet...Minor flooding begins at the gage site.
Flood waters mainly affect farmland along the Little Osage River
Basin between the gage site and Highway 31 west of Fulton.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Little Osage River Basin
Fulton 22 23.0 Sat 01 PM 10.9 4.0 3.5
&&
LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477
$$
MOC217-110944-
/O.EXT.KSGF.FL.W.0020.000000T0000Z-160914T0336Z/
/HTNM7.1.ER.160910T1740Z.160912T0600Z.160913T0336Z.NO/
144 PM CDT SAT SEP 10 2016
...For the Little Osage River near Horton...
* At 12:45 PM Saturday The stage was 41.0 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 43.5 feet by
early Monday morning. The river will fall below flood stage Monday
before midnight.
* Impact...At 45.0 feet...Moderate flooding begins at the gage site.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Little Osage River Basin
Horton 41 41.0 Sat 01 PM 43.0 43.5 39.1
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC013-217-110944-
/O.EXT.KSGF.FL.W.0023.160911T1300Z-160915T1600Z/
/SCZM7.1.ER.160911T1300Z.160913T0000Z.160914T1600Z.NO/
144 PM CDT SAT SEP 10 2016
...For the Osage River near Schell City...
* At 12:45 PM Saturday The stage was 24.3 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow morning and continue
to rise to near 31.0 feet by Monday evening. The river will fall
below flood stage by late Wednesday morning.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of
Schell City. County roads west and north of Route M become
flooded. The Four River Conservation Area 10 miles west of Schell
City floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Osage River Basin
Schell City 30 24.3 Sat 01 PM 29.9 30.9 31.0
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$095
WGUS83 KSGF 110032
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
732 PM CDT SAT SEP 10 2016
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Little Osage River at Fulton affecting Bourbon County
Little Osage River near Horton affecting Vernon County
Osage River near Schell City affecting Bates and Vernon Counties
.Heavy rainfall last night across the area will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
KSC011-111532-
/O.EXT.KSGF.FL.W.0021.000000T0000Z-160912T0600Z/
/FTNK1.1.ER.160910T0921Z.160910T1515Z.160911T0600Z.NO/
732 PM CDT SAT SEP 10 2016
...For the Little Osage River at Fulton...
* At 7:16 PM Saturday The stage was 22.6 feet.
* Flood stage is 22.0 feet.
* Forecast...The river will continue to fall to below flood stage by
around midnight.
* Impact...At 22.0 feet...Minor flooding begins at the gage site.
Flood waters mainly affect farmland along the Little Osage River
Basin between the gage site and Highway 31 west of Fulton.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Little Osage River Basin
Fulton 22 22.6 Sat 07 PM 19.4 5.5 3.6
&&
LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477
$$
MOC217-111532-
/O.EXT.KSGF.FL.W.0020.000000T0000Z-160913T2300Z/
/HTNM7.1.ER.160910T1740Z.160912T0000Z.160912T2300Z.NO/
732 PM CDT SAT SEP 10 2016
...For the Little Osage River near Horton...
* At 6:45 PM Saturday The stage was 41.4 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 41.9 feet by
tomorrow evening. The river will fall below flood stage Monday
evening.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near
the gage site and farmland along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Little Osage River Basin
Horton 41 41.4 Sat 07 PM 41.7 41.7 38.7
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC013-217-111532-
/O.EXT.KSGF.FL.W.0023.160911T1912Z-160915T0834Z/
/SCZM7.1.ER.160911T1912Z.160912T1200Z.160914T0834Z.NO/
732 PM CDT SAT SEP 10 2016
...For the Osage River near Schell City...
* At 6:45 PM Saturday The stage was 26.5 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow early afternoon and
continue to rise to near 30.6 feet by Monday morning. The river
will fall below flood stage by Wednesday morning.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of
Schell City. County roads west and north of Route M become
flooded. The Four River Conservation Area 10 miles west of Schell
City floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Osage River Basin
Schell City 30 26.5 Sat 07 PM 29.3 30.6 30.6
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$106
WGUS83 KSGF 111340
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
840 AM CDT SUN SEP 11 2016
...The Flood Warning continues for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County
Osage River near Schell City affecting Bates and Vernon Counties
.Heavy rainfall over the past several days will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-120440-
/O.EXT.KSGF.FL.W.0020.000000T0000Z-160914T0120Z/
/HTNM7.1.ER.160910T1740Z.160911T1800Z.160913T0120Z.NO/
840 AM CDT SUN SEP 11 2016
...For the Little Osage River near Horton...
* At 7:45 AM Sunday The stage was 41.9 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 42.0 feet by this
afternoon. The river will fall below flood stage tomorrow evening.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near
the gage site and farmland along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Little Osage River Basin
Horton 41 41.9 Sun 08 AM 41.9 39.2 28.1
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC013-217-120440-
/O.EXT.KSGF.FL.W.0023.160912T0600Z-160914T1800Z/
/SCZM7.1.ER.160912T0600Z.160912T1800Z.160913T1800Z.NO/
840 AM CDT SUN SEP 11 2016
...For the Osage River near Schell City...
* At 7:45 AM Sunday The stage was 28.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by around midnight and continue
to rise to near 30.5 feet by tomorrow early afternoon. The river
will fall below flood stage by Tuesday early afternoon.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of
Schell City. County roads west and north of Route M become
flooded. The Four River Conservation Area 10 miles west of Schell
City floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Osage River Basin
Schell City 30 28.2 Sun 08 AM 30.3 30.5 27.4
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$550
WGUS83 KSGF 120155
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
855 PM CDT SUN SEP 11 2016
...The Flood Warning continues for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County.
Osage River near Schell City affecting Bates and Vernon Counties.
.Heavy rainfall over the weekend will caused river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-121655-
/O.EXT.KSGF.FL.W.0020.000000T0000Z-160914T1408Z/
/HTNM7.1.ER.160910T1740Z.160912T1200Z.160913T1408Z.NO/
855 PM CDT SUN SEP 11 2016
...For the Little Osage River near Horton...
* At 7:45 PM Sunday The stage was 42.3 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 42.4 feet by
tomorrow morning. The river will fall below flood stage late
Tuesday morning.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near
the gage site and farmland along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Little Osage River Basin
Horton 41 42.3 Sun 08 PM 41.5 28.7 26.6
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC013-217-121655-
/O.EXT.KSGF.FL.W.0023.160912T1559Z-160914T1700Z/
/SCZM7.1.ER.160912T1559Z.160913T0600Z.160913T1700Z.NO/
855 PM CDT SUN SEP 11 2016
...For the Osage River near Schell City...
* At 7:46 PM Sunday The stage was 29.0 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late morning and
continue to rise to near 30.7 feet by early Tuesday morning. The
river will fall below flood stage by Tuesday early afternoon.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of
Schell City. County roads west and north of Route M become
flooded. The Four River Conservation Area 10 miles west of Schell
City floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Osage River Basin
Schell City 30 29.0 Sun 08 PM 30.5 27.5 15.2
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$521
WGUS83 KSGF 121331
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
831 AM CDT MON SEP 12 2016
...The Flood Warning continues for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County
Osage River near Schell City affecting Bates and Vernon Counties
.Heavy rainfall late last week will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-130431-
/O.EXT.KSGF.FL.W.0020.000000T0000Z-160915T0040Z/
/HTNM7.1.ER.160910T1740Z.160913T0600Z.160914T0040Z.NO/
831 AM CDT MON SEP 12 2016
...For the Little Osage River near Horton...
* At 7:45 AM Monday The stage was 42.5 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 42.8 feet by
around midnight. The river will fall below flood stage tomorrow
evening.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Little Osage River Basin
Horton 41 42.5 Mon 08 AM 42.8 33.5 26.6
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC013-217-130431-
/O.EXT.KSGF.FL.W.0023.160913T0600Z-160915T0000Z/
/SCZM7.1.ER.160913T0600Z.160913T1200Z.160914T0000Z.NO/
831 AM CDT MON SEP 12 2016
...For the Osage River near Schell City...
* At 7:45 AM Monday The stage was 29.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by around midnight and continue
to rise to near 30.1 feet by tomorrow morning. The river will fall
below flood stage by tomorrow evening.
* Impact...At 30.0 feet...Flood waters affect the Schell Osage
Conservation Area, the Old River Road North of Schell City and Lost
Creek west of Schell Lake. Flood waters overflow the main river
channel at the gage site.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Osage River Basin
Schell City 30 29.4 Mon 08 AM 30.1 28.9 19.3
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$994
WGUS83 KSGF 130205
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
905 PM CDT MON SEP 12 2016
...The Flood Warning continues for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County
Osage River near Schell City affecting Bates and Vernon Counties
.Heavy rainfall last Friday and into Saturday morning is causing river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-131705-
/O.EXT.KSGF.FL.W.0020.000000T0000Z-160914T1317Z/
/HTNM7.1.ER.160910T1740Z.160912T2045Z.160913T1317Z.NO/
905 PM CDT MON SEP 12 2016
...For the Little Osage River near Horton...
* At 8:45 PM Monday The stage was 42.4 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is expected.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near
the gage site and farmland along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Little Osage River Basin
Horton 41 42.4 Mon 09 PM 30.5 26.4 26.2
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC013-217-131705-
/O.EXT.KSGF.FL.W.0023.160913T1800Z-160914T1800Z/
/SCZM7.1.ER.160913T1800Z.160913T1800Z.160913T1800Z.NO/
905 PM CDT MON SEP 12 2016
...For the Osage River near Schell City...
* At 8:45 PM Monday The stage was 29.4 feet.
* Flood stage is 30.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow early afternoon.
* Impact...At 30.0 feet...Flood waters affect the Schell Osage
Conservation Area, the Old River Road North of Schell City and Lost
Creek west of Schell Lake. Flood waters overflow the main river
channel at the gage site.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Osage River Basin
Schell City 30 29.4 Mon 09 PM 27.7 21.0 13.2
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$152
WGUS83 KSGF 131407
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
907 AM CDT TUE SEP 13 2016
...The Flood Warning is cancelled for the following rivers in
Missouri...
Osage River near Schell City affecting Bates and Vernon Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC013-217-131437-
/O.CAN.KSGF.FL.W.0023.000000T0000Z-160914T1800Z/
/SCZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
907 AM CDT TUE SEP 13 2016
The Flood Warning has been cancelled for The Osage River near Schell
City.
* At 8:45 AM Tuesday The stage was 29.3 feet.
* Flood stage is 30.0 feet.
* Forecast...The river crested below flood stage at 29.4 feet. The
river will continue to fall.
* Impact...At 30.0 feet...Flood waters affect the Schell Osage
Conservation Area, the Old River Road North of Schell City and Lost
Creek west of Schell Lake. Flood waters overflow the main river
channel at the gage site.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Osage River Basin
Schell City 30 29.3 Tue 09 AM 28.4 22.5 12.5
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Sep 10, 6:05 AM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Sep 10, 6:05 AM CDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
605 AM CDT SAT SEP 10 2016
.SHORT TERM...(Today and tonight)
Issued at 109 AM CDT Sat Sep 10 2016
A rainy start to your weekend will give way to a beautiful weather
pattern setting up for the remainder of your weekend. A cold
frontal boundary was moving through the forecast area this morning
bringing with it widespread showers and thunderstorms. Flash
flooding will be a decreasing threat this morning, however, this
will be limited to the predawn hours as much of the activity will
begin to dissipate as the front continues to slide southeastward.
As the band of showers and T'storms moves through, winds will pick
up a bit. Here at the airport our max gust with this activity
jumped up to just under 40 mph. The severe weather threat has
substantially decreased and will continue to do so with a
weakening LLJ and minimal instability values.
With the exception of possible river flooding near the Highway 54
corridor, think that much of Saturday will be rather benign in
terms of the weather. As a Canadian air mass settles into the
region, you'll certainly notice much drier and cooler conditions
outdoors. Temps at 850mb will drop to around 8-10 degrees Celsius
by this evening and overnight. Lows tonight/early Sunday will
probably be the coolest of the season thus far with temperatures
tumbling into the upper 40s and lower 50s across far southeast
Kansas and the Missouri Ozarks.
.LONG TERM...(Sunday through Friday)
Issued at 109 AM CDT Sat Sep 10 2016
The long term pattern should be what we'd tend to expect for mid
September at least temperature wise. Northwest flow to start the
long term will evolve to a more zonal flow. Temperatures will
slowly climb back into the middle 80s by midweek. A trough out
west is progged to dig across the Pacific states and eventually
close off. As the upper low meanders out west, the ridge across
the south will continue to build once again which should translate
into our flow backing southwesterly aloft.
Another cold frontal boundary will surge southward by midweek,
however, the parent wave looks rather weak. As the frontal
boundary settles along the lower Missouri River Valley...upper
level disturbances will ride northeastward within the flow
bringing at least some chance of showers and T'storms mid to late
week. Confidence on exact timing of each wave is rather low at
this point, so broad-brushed low end precip chances for now.
Temperatures will be rather seasonal, perhaps a tad below with any
increase in cloud cover/rain.
&&
.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 604 AM CDT Sat Sep 10 2016
Cold front tracking east across the area this morning and will
shift the winds to the northwest. Some IFR stratus in the vicinity
of the front for a couple of hours, but should see clearing as
drier air rushes in behind the front. High pressure will build
into the area tonight with a clear sky and calm/light wind.
&&
.SGF Watches/Warnings/Advisories...
MO...Flash Flood Watch until 7 AM CDT this morning for MOZ055>058-
066>071-077>083-088>095.
KS...Flash Flood Watch until 7 AM CDT this morning for KSZ073-097-101.
&&
SHORT TERM...Frye
LONG TERM...Frye
AVIATION...LindenbergHazardous weather outlook, Sep 10, 7:55 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 755 AM CDT SAT SEP 10 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111300- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 755 AM CDT SAT SEP 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED FLOODING RISK. DISCUSSION... LINGERING RIVER FLOODING WILL BE POSSIBLE TODAY...ESPECIALLY ALONG AND NEAR THE HIGHWAY 54 CORRIDOR FROM PRIOR HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. RAIN AND THUNDERSTORM CHANCES RETURN TO THE REGION BY MID WEEK NEXT WEEK AS A COLD FRONTAL BOUNDARY STALLS TO OUR NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) LINDENBERG
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 7:12 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 48 min |
| Sep 9, 7:32 PM CDT | Areal Flood Advisory | SGF | Dent, Phelps, Texas | 6 hr |
| Sep 9, 10:19 PM CDT | Special Weather Statement | SGF | Barton, Cedar, Jasper, St. Clair, Vernon | 56 min |
| Sep 9, 10:47 PM CDT | Special Weather Statement | SGF | Barton, Cedar, Dade, Jasper, Lawrence, McDonald and 2 more | 58 min |
| Sep 9, 11:02 PM CDT | Flash Flood Warning | SGF | Benton, Morgan | 6 hr |
| Sep 9, 11:27 PM CDT | Special Weather Statement | SGF | Barry, Benton, Camden, Dade, Dallas, Greene and 7 more | 63 min |
| Sep 10, 12:20 AM CDT | Flash Flood Warning | SGF | Camden, Morgan | 6 hr |
| Sep 10, 12:26 AM CDT | Special Weather Statement | SGF | Maries, Miller | 64 min |
| Sep 10, 12:29 AM CDT | Special Weather Statement | SGF | Barry, Camden, Christian, Dallas, Greene, Laclede and 4 more | 61 min |
| Sep 10, 12:57 AM CDT | Special Weather Statement | SGF | Barry, Camden, Christian, Dallas, Greene, Laclede and 4 more | 63 min |
| Sep 10, 1:33 AM CDT | Special Weather Statement | SGF | Douglas, Ozark, Phelps, Pulaski, Taney, Texas and 1 more | 57 min |
| Sep 10, 4:50 AM CDT | Areal Flood Advisory | SGF | Benton, Morgan | 6 hr |
Nearby
River Flood Warnings in Missouri, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.